14 May 2010
They are both for pain but are not the same thing. The Fentynal Patch is a strong narcotic and the Lidocaine is actually a numbing medicine in a patch form. The Fentanyl Patch can be very addicting and fast, I suggest using mainly the Lidocaine Patch if you can. But they are definately different even though they both help with pain. Hope this answers your question enough.
14 May 2010
Marjorie is correct. The lidocaine is a topical numbing agent unlike the fentanyl that actually gets in your system to treat moderate to severe pain, depending on the dosage. Always be careful when applying the pain patch. Make sure you don't accidentally tear or puncture the patch. Also do not apply heating pads on the same area as the patch. Heat will cause too much of the medication to be released in to your system. If that happens, the patch will not last the recommended 3 days.
Hope you get your pain under control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently on the fentanyl 50 patch and am finding that in between 24 and 36 hours, the patch wears off. And the bad thing is that it's not ...
12 answers • 11 Jul 2010
Hi, I am a newbie. I wanted some info about Fentanyl patch. I recently got prescribed 25 mcg for 48hrs on 15th of Oct. That patch did nothing so the ...
3 answers • 26 Oct 2010
Hi I'm new here, and I have a question. I have just started the Fentanyl Transdermal System. When I?
... received my first prescription, applying the patch was pretty easy. It was small and square shaped and very sticky. The prescription I filled ...
3 answers • 27 Apr 2011
Any suggestions .. Am I not getting any relief because it keeps falling off ? I've taped it on.. When it comes loose I put it back on in the ...
7 answers • 11 Jun 2014
Please, can anyone tell me what kind of antidepressant I can take with fentanyl patch? I was taking?
... Welbutrin, but seems to interact with patch. I've been severely nauseous every morning since starting fentanyl patch. Thanks.
2 answers • 27 Apr 2015